MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. MERIT MAKNV 6FRENCH; NEEDLE, CATHETER

MERIT MEDICAL SYSTEMS, INC. MERIT MAKNV 6FRENCH; NEEDLE, CATHETER
Model Number MAK-NV-009
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
A 6 fr maknv wire was used and the tip split into 2 different pieces inside the patient's kidney, both pieces were retrieved by surgeon and x-ray was taken to confirm no wire was left behind.

Brand Name
MERIT MAKNV 6FRENCH
Common Device Name
NEEDLE, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
MDR Report Key21786953
Report NumberMW5168674
Device Sequence Number18385985
Product Code GCB
UDI-Device Identifier00884450088791
UDI-Public(01)00884450088791
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAK-NV-009
Device Lot Number13065695
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/07/2025
Patient Sequence Number1
Patient Age43 YR
Patient SexFemale